# SDR JBXA9900099

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 79 RDU/LGA-  ON CLIMBOUT HAD STALL COMPUTER WARNING ASSOCIATED WITH MULTIPLE FAULTS ON RT MFDU.  AIR RETURN TO RDU.  PERFORMED OPERATIONAL CHECK OF STALL WARNING SYSTEM IAW 27-35-00.  NO FAULTS NOTED.  UPON ARRIVAL TO AICRAFT NO FAULTS INDICATIED.
